# SDR FDEA201611013785

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,561 hours, 24,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STRUCTURE.  DAMAGE TO STRINGER FROM PREVIOUS FLOORBOARD AT BS 1343.5 - BS 1440 STR RBL 2.9.  CARRIED OUT REPAIR ON DAMAGED STRINGER IAW SRM 53-00-53 REPAIR 1 REV 119.
